# SDR CA110429001

- Difficulty date: December 8, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520JB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Engine
- Part time: 22 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) TWO CONNECTING RODS BROKEN.  SCRAP CRANKCASE BROKEN.  SCRAP CAMSHAFT BROKEN - SCRAP OIL SUMP, SCRAP PISTON BROKEN.
